Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from joints pain. Red patches appeared on backs of arms. What cure should be done?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1999
Answered : 325 Questions
i have been suffering aches in all joints even fingers, red blotchy patches on backs of both arms any answers... have gp tomorrow, but really dont think i can wait that long. thank you
Posted Thu, 19 Jul 2012 in Bones, Muscles and Joints
Answered by Dr. Rajeev Chavda 2 hours later

Thanks for posting your query.

I have read your query, the human body often communicates through inflammatory signals called aches and pains. It uses signals to warn of existing problems or possible problems about to occur. Causes of redness and pains are virtually endless, occurring anywhere in the human body.

Unexplainable aches and pains that continue longer than three days require medical attention. Joint pain is the bane of arthritics and fibromyalgics and can be chronic and unrelenting. Women who are menopausal may be plagued with increased joint pain because they no longer have the joint protection provided by the hormone estrogen.

In addition, joint pain increases with age, often the result of osteoarthritis, which is the wear and tear form of arthritis.

I recommend you to consult your clinician to understand the underlying cause.

Please do write back in case you have follow up queries to ask.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor